# SDR SWAA2023082281531

- Difficulty date: July 23, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV EXIT SIGN BROKEN COMMON TO FORWARD LOWER WALL.<[01] REPLACED AFT LAV EXIT SIGN COMMON TO FORWARD LOWER WALL PER AMM 33-51-01-960-801 AND AMM 33-51-01-960-802.;[02] UPDATED INSTALLATION OF PART;[03] VERIFIED ACTION 1 IS COMPLETE;[04] VERIFIED CORRECTIVE ACTION #1;[05] COMPLETED STEP 1; PERFORMED GOOD EMERGENCY LIGHTS OPERATIONAL TEST PER AMM 33-51-01-960-802;[06] STEP 1 COMPLETE.
